Multi-wing hyperchaotic attractors from coupled Lorenz systems
Author
Abstract
Suggested Citation
DOI: 10.1016/j.chaos.2007.12.003
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Chen, Qingfei & Hong, Yiguang & Chen, Guanrong, 2006. "Chaotic behaviors and toroidal/spherical attractors generated by discontinuous dynamics," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 371(2), pages 293-302.
- Qi, Guoyuan & Du, Shengzhi & Chen, Guanrong & Chen, Zengqiang & yuan, Zhuzhi, 2005. "On a four-dimensional chaotic system," Chaos, Solitons & Fractals, Elsevier, vol. 23(5), pages 1671-1682.
- Ahmad, Wajdi M., 2005. "Generation and control of multi-scroll chaotic attractors in fractional order systems," Chaos, Solitons & Fractals, Elsevier, vol. 25(3), pages 727-735.
- Ahmad, Wajdi M., 2006. "A simple multi-scroll hyperchaotic system," Chaos, Solitons & Fractals, Elsevier, vol. 27(5), pages 1213-1219.
Citations
Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
Cited by:
- Aguirre-Hernández, B. & Campos-Cantón, E. & López-Renteria, J.A. & Díaz González, E.C., 2015. "A polynomial approach for generating a monoparametric family of chaotic attractors via switched linear systems," Chaos, Solitons & Fractals, Elsevier, vol. 71(C), pages 100-106.
- Cheng, Guanghui & Li, Dan & Yao, Yuangen & Gui, Rong, 2023. "Multi-scroll chaotic attractors with multi-wing via oscillatory potential wells," Chaos, Solitons & Fractals, Elsevier, vol. 174(C).
- Signing, V.R. Folifack & Kengne, J. & Kana, L.K., 2018. "Dynamic analysis and multistability of a novel four-wing chaotic system with smooth piecewise quadratic nonlinearity," Chaos, Solitons & Fractals, Elsevier, vol. 113(C), pages 263-274.
- Vivekanandhan, Gayathri & Chedjou, Jean Chamberlain & Jacques, Kengne & Rajagopal, Karthikeyan, 2024. "A unique self-driven 5D hyperjerk circuit with hyperbolic sine function: Hyperchaos with three positive exponents, complex transient behavior and coexisting attractors," Chaos, Solitons & Fractals, Elsevier, vol. 186(C).
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- Yalçin, Müştak E., 2007. "Multi-scroll and hypercube attractors from a general jerk circuit using Josephson junctions," Chaos, Solitons & Fractals, Elsevier, vol. 34(5), pages 1659-1666.
- Chen, Zengqiang & Yang, Yong & Yuan, Zhuzhi, 2008. "A single three-wing or four-wing chaotic attractor generated from a three-dimensional smooth quadratic autonomous system," Chaos, Solitons & Fractals, Elsevier, vol. 38(4), pages 1187-1196.
- Zhang, Chaoxia & Yu, Simin, 2011. "Generation of multi-wing chaotic attractor in fractional order system," Chaos, Solitons & Fractals, Elsevier, vol. 44(10), pages 845-850.
- Aguirre-Hernández, B. & Campos-Cantón, E. & López-Renteria, J.A. & Díaz González, E.C., 2015. "A polynomial approach for generating a monoparametric family of chaotic attractors via switched linear systems," Chaos, Solitons & Fractals, Elsevier, vol. 71(C), pages 100-106.
- Ge, Zheng-Ming & Yi, Chang-Xian, 2007. "Chaos in a nonlinear damped Mathieu system, in a nano resonator system and in its fractional order systems," Chaos, Solitons & Fractals, Elsevier, vol. 32(1), pages 42-61.
- Hammami, S. & Ben Saad, K. & Benrejeb, M., 2009. "On the synchronization of identical and non-identical 4-D chaotic systems using arrow form matrix," Chaos, Solitons & Fractals, Elsevier, vol. 42(1), pages 101-112.
- Barrio, Roberto, 2005. "Sensitivity tools vs. Poincaré sections," Chaos, Solitons & Fractals, Elsevier, vol. 25(3), pages 711-726.
- Megam Ngouonkadi, E.B. & Fotsin, H.B. & Louodop Fotso, P. & Kamdoum Tamba, V. & Cerdeira, Hilda A., 2016. "Bifurcations and multistability in the extended Hindmarsh–Rose neuronal oscillator," Chaos, Solitons & Fractals, Elsevier, vol. 85(C), pages 151-163.
- Mathale, D. & Doungmo Goufo, Emile F. & Khumalo, M., 2020. "Coexistence of multi-scroll chaotic attractors for fractional systems with exponential law and non-singular kernel," Chaos, Solitons & Fractals, Elsevier, vol. 139(C).
- Das, Saptarshi & Pan, Indranil & Das, Shantanu, 2016. "Effect of random parameter switching on commensurate fractional order chaotic systems," Chaos, Solitons & Fractals, Elsevier, vol. 91(C), pages 157-173.
- Lei, Youming & Xu, Wei & Xie, Wenxian, 2007. "Synchronization of two chaotic four-dimensional systems using active control," Chaos, Solitons & Fractals, Elsevier, vol. 32(5), pages 1823-1829.
- Lei, Youming & Xu, Wei & Shen, Jianwei, 2007. "Robust synchronization of chaotic non-autonomous systems using adaptive-feedback control," Chaos, Solitons & Fractals, Elsevier, vol. 31(2), pages 371-379.
- Zhou, Xiaobing & Wu, Yue & Li, Yi & Wei, Zhengxi, 2008. "Hopf bifurcation analysis of the Liu system," Chaos, Solitons & Fractals, Elsevier, vol. 36(5), pages 1385-1391.
- Du, Shengzhi & van Wyk, Barend J. & Qi, Guoyuan & Tu, Chunling, 2009. "Chaotic system synchronization with an unknown master model using a hybrid HOD active control approach," Chaos, Solitons & Fractals, Elsevier, vol. 42(3), pages 1900-1913.
- Ahmad, Wajdi M., 2006. "A simple multi-scroll hyperchaotic system," Chaos, Solitons & Fractals, Elsevier, vol. 27(5), pages 1213-1219.
- Gao, Tiegang & Gu, Qiaolun & Chen, Zengqiang, 2009. "Analysis of the hyper-chaos generated from Chen’s system," Chaos, Solitons & Fractals, Elsevier, vol. 39(4), pages 1849-1855.
- Banerjee, Santo, 2009. "Synchronization of time-delayed systems with chaotic modulation and cryptography," Chaos, Solitons & Fractals, Elsevier, vol. 42(2), pages 745-750.
- Ma, Junhai & Cui, Yaqiang & Liulixia,, 2009. "A study on the complexity of a business cycle model with great excitements in non-resonant condition," Chaos, Solitons & Fractals, Elsevier, vol. 39(5), pages 2258-2267.
- He, Shaobo & Banerjee, Santo, 2018. "Multicavity formations and complexity modulation in a hyperchaotic discrete system," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 490(C), pages 366-377.
- Wu, Wenjuan & Chen, Zengqiang & Yuan, Zhuzhi, 2009. "The evolution of a novel four-dimensional autonomous system: Among 3-torus, limit cycle, 2-torus, chaos and hyperchaos," Chaos, Solitons & Fractals, Elsevier, vol. 39(5), pages 2340-2356.
Corrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:chsofr:v:41:y:2009:i:1:p:284-291. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Thayer, Thomas R. (email available below). General contact details of provider: https://www.journals.elsevier.com/chaos-solitons-and-fractals .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.